# SDR 95ZZZX5521

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282032
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failed
- Location: Lt Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP REMOVED FROM AIRCRAFT WITH 49.7 HOURS T.I.S. SINCE OVERHAUL DUE TO INTERNAL FAILURE, CAUSING BOOST PUMP CIRCUIT BREAKER TO TRIP.  PILOT STATED THE BREAKER WOULD NOT RESET.  THESE PUMPS HAVE A 2,000 HOUR SERVICE LIFE, BUT HAVE EXPERIENCED MANY PREMATURE FAILURES IN FLEET OF 17 AIRCRAFT.  PUMP WAS OVERHAULED BY REPAIR STATION NR HAXR577E, W.O. L3202.
